# SDR FDEA202202070516

- Difficulty date: February 7, 2022
- Submitted: April 1, 2022
- Operation: Air carrier
- Aircraft: N649FE
- Make and model: Doug MD-11F
- Aircraft serial: 48801
- Aircraft time: 86,554 hours, 16,394 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Spar Cap
- Part number: ALC81211
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L/H HORIZONTAL STAB FRONT UPPER SPAR AT STA. XE 51.00 IS CRACKED AT TOP FLANGE.   MARKED. REPAIRED PER EA# 1-5510-T0367033 -  STABILIZERS - HORIZONTAL STABILIZER - LH   HORIZONTAL STABILIZER FRONT SPAR UPPER CAP XE 51.00 - CRACK REPAIR
